# SDR HALA2010071800310

- Difficulty date: July 18, 2010
- Submitted: July 20, 2010
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 32,476 hours, 6,168 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 4052506955
- Part serial: 0207F801
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 25,743 hours, 4,943 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - NR 1 FMC UNRELIABLE.  REMOVED AND REPLACED NR 1 FMC ASSY PER AMM 34-61-01, GROUND CHECK OK.
